Le problème de Lehmer relatif en dimension supérieure
[The relative Lehmer problem in higher dimension]
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 42 (2009) no. 6, pp. 981-1028.

We generalize in higher dimension a theorem of Amoroso and Zannier concerning the relative Lehmer problem. We obtain a lower bound for the height of a point in a torus in terms of its obstruction index over ab , the maximal abelian extension of , provided that this point does not lie in a torsion subvariety of small degree. We deduce a lower bound for the essential minimum of a subvariety not contained in a proper algebraic subgroup in terms of its obstruction index over ab . We prove up to an epsilon the sharpest conjectures that can be formulated.

Nous généralisons en dimension supérieure un théorème d’Amoroso et Zannier concernant le problème de Lehmer relatif. Nous minorons la hauteur d’un point d’un tore en fonction de son indice d’obstruction sur ab , l’extension abélienne maximale de , à condition qu’il ne soit pas contenu dans une sous-variété de torsion de petit degré. Nous en déduisons une minoration du minimum essentiel d’une sous-variété non contenue dans un sous-groupe algébrique propre en fonction de son indice d’obstruction sur ab . Nous montrons ainsi, à un epsilon près, les conjectures les plus fines qui peuvent être formulées dans ce cadre.

DOI: 10.24033/asens.2114
Classification: 11G50,  14G40,  11R20
Keywords: normalized height, torus, abelian extensions, Lehmer's problem
@article{ASENS_2009_4_42_6_981_0,
     author = {Delsinne, Emmanuel},
     title = {Le probl\`eme de {Lehmer} relatif en dimension sup\'erieure},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {981--1028},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {4e s{\'e}rie, 42},
     number = {6},
     year = {2009},
     doi = {10.24033/asens.2114},
     zbl = {1271.11067},
     mrnumber = {2567747},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.2114/}
}
TY  - JOUR
AU  - Delsinne, Emmanuel
TI  - Le problème de Lehmer relatif en dimension supérieure
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2009
DA  - 2009///
SP  - 981
EP  - 1028
VL  - 4e s{\'e}rie, 42
IS  - 6
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/asens.2114/
UR  - https://zbmath.org/?q=an%3A1271.11067
UR  - https://www.ams.org/mathscinet-getitem?mr=2567747
UR  - https://doi.org/10.24033/asens.2114
DO  - 10.24033/asens.2114
LA  - fr
ID  - ASENS_2009_4_42_6_981_0
ER  - 
%0 Journal Article
%A Delsinne, Emmanuel
%T Le problème de Lehmer relatif en dimension supérieure
%J Annales scientifiques de l'École Normale Supérieure
%D 2009
%P 981-1028
%V 4e s{\'e}rie, 42
%N 6
%I Société mathématique de France
%U https://doi.org/10.24033/asens.2114
%R 10.24033/asens.2114
%G fr
%F ASENS_2009_4_42_6_981_0
Delsinne, Emmanuel. Le problème de Lehmer relatif en dimension supérieure. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 42 (2009) no. 6, pp. 981-1028. doi : 10.24033/asens.2114. http://www.numdam.org/articles/10.24033/asens.2114/

[1] F. Amoroso, Bogomolov on tori revisited, http://hal.archives-ouvertes.fr/hal-00132119/fr/, 2007.

[2] F. Amoroso & S. David, Le problème de Lehmer en dimension supérieure, J. reine angew. Math. 513 (1999), 145-179. | MR | Zbl

[3] F. Amoroso & S. David, Densité des points à coordonnées multiplicativement indépendantes, Ramanujan J. 5 (2001), 237-246. | MR | Zbl

[4] F. Amoroso & S. David, Distribution des points de petite hauteur dans les groupes multiplicatifs, Ann. Sc. Norm. Super. Pisa Cl. Sci. 3 (2004), 325-348. | Numdam | MR | Zbl

[5] F. Amoroso & E. Delsinne, Une minoration relative explicite pour la hauteur dans une extension d'une extension abélienne, in Diophantine geometry (U. Zannier, éd.), CRM Series 4, Ed. Norm., Pisa, 2007, 1-24. | MR | Zbl

[6] F. Amoroso & U. Zannier, A relative Dobrowolski lower bound over abelian extensions, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 29 (2000), 711-727. | Numdam | MR | Zbl

[7] J. W. S. Cassels, An introduction to the geometry of numbers, Grundlehren der math. Wissenschaften 99, Springer, 1959. | MR | Zbl

[8] J. W. S. Cassels & A. Fröhlich, Algebraic number theory, Proceedings of an instructional conference organized by the London Mathematical Society, Academic Press, 1967. | MR | Zbl

[9] M. Chardin, Une majoration de la fonction de Hilbert et ses conséquences pour l'interpolation algébrique, Bull. Soc. Math. France 117 (1989), 305-318. | Numdam | MR | Zbl

[10] S. David & P. Philippon, Minorations des hauteurs normalisées des sous-variétés des tores, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 28 (1999), 489-543. | Numdam | MR | Zbl

[11] E. Delsinne, Problème de Lehmer relatif dans un tore : cas des hypersurfaces, prépublication du LMNO, arXiv :math/0509196, 2005.

[12] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), 391-401. | MR | Zbl

[13] M. Hindry, Autour d'une conjecture de Serge Lang, Invent. math. 94 (1988), 575-603. | MR | Zbl

[14] P. Philippon, Lemmes de zéros dans les groupes algébriques commutatifs, Bull. Soc. Math. France 114 (1986), 355-383. | Numdam | MR | Zbl

[15] P. Philippon & M. Sombra, Quelques aspects diophantiens des variétés toriques projectives, in Diophantine Approximation : Festschrift for Wolfgang Schmidt, Dev. Math. 16, Springer, 2008, 295-338. | MR | Zbl

[16] B. Rosser, Explicit bounds for some functions of prime numbers, Amer. J. Math. 63 (1941), 211-232. | JFM | MR

[17] D. Roy & J. L. Thunder, An absolute Siegel's lemma, J. reine angew. Math. 476 (1996), 1-26. | MR | Zbl

[18] W. M. Schmidt, Heights of points on subvarieties of 𝐆 m n , in Number theory (Paris, 1993-1994), London Math. Soc. Lecture Note Ser. 235, Cambridge Univ. Press, 1996, 157-187. | MR | Zbl

[19] J-P. Serre, Corps locaux, Hermann, 1968, deuxième édition, Publications de l'Université de Nancago, No. VIII. | MR | Zbl

[20] J. D. Vaaler, A geometric inequality with applications to linear forms, Pacific J. Math. 83 (1979), 543-553. | MR | Zbl

[21] U. Zannier, 2001, communication personnelle.

[22] S. Zhang, Small points and adelic metrics, J. Algebraic Geom. 4 (1995), 281-300. | MR | Zbl

Cited by Sources: